“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 474
School of Mathematics
  Title:   Matricial repetitiveness and strong π-regularity of the ring of a Morita context
  Author(s): 
1.  K. Varadarajan
2.  A. Haghany
  Status:   Published
  Journal: Bull. Iranian Math. Soc.
  No.:  1
  Vol.:  26
  Year:  2000
  Pages:   41-50
  Supported by:  IPM
  Abstract:
Let T=[
A
N
M
B
] be the ring of a Morita context. The main results proved in this paper are:
(i) If MA and NB are finitely generated and A and B are matricially right repetitive, then so is T.
(ii) If either MA and NB are finitely generated or BM and AN are finitely generated and A,B are matricially strongly π-regular, then so is T.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right